Solutions of bounded variation of a linear homogeneous functional equation in the indeterminate case.
Aequationes mathematicae, Tome 14 (1976), pp. 143-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136573,
author = {Marek Cezary Zdun},
title = {Solutions of bounded variation of a linear homogeneous functional equation in the indeterminate case.},
journal = {Aequationes mathematicae},
pages = {143--158},
year = {1976},
volume = {14},
zbl = {0322.39012},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136573/}
}
Marek Cezary Zdun. Solutions of bounded variation of a linear homogeneous functional equation in the indeterminate case.. Aequationes mathematicae, Tome 14 (1976), pp. 143-158. http://geodesic.mathdoc.fr/item/AM2_1976__14_136573/